# SDR FDEA201608193107

- Difficulty date: August 19, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: Stab Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER HORIZONTAL STABILIZER FAIRING AJC7690-1 HAS CRACK IN FORMER RIB AT AFT END.  R & R FAIRING IAW SRM 53-00-01, VOL-1, FIG 8 AND INSTALLED IAW DWG AJC7405.
